# SDR DALA2016062804968

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORWARD EDGE STOPS NR 1 AND NR 3 AT FORWARD CARGO COMPARTMENT DOOR.  CRACKED FORWARD EDGE STOPS 1 AND 3 WERE REPLACED IAW SRM 51-30-1,51-30-5 AND DWG 5910141, REV FE.
